On several new laplace transforms of generalized hypergeometric functions 2F2(x)

Asmaa O. Mohammed*, Medhat A. Rakha, Mohammed M. Awad, Arjun K. Rathie

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


By employing generalizations of Gauss’s second, Bailey’s and Kummer’s summation theorems obtained earlier by Rakha and Rathie, we aim to establish presumably new Laplace transforms of six rather general formulas of generalized hypergeometric function 2F2 [a, b; c, d; x].

Original languageEnglish
Pages (from-to)97-109
Number of pages13
JournalBoletim da Sociedade Paranaense de Matematica
Issue number4
Publication statusPublished - 2021
Externally publishedYes


  • Hypergeometric Summation Theorems, Laplace Transform

ASJC Scopus subject areas

  • Mathematics(all)

Cite this